# SDR AALA202206137581

- Difficulty date: June 12, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A300*
- Aircraft serial: 6401
- Aircraft time: 24,499 hours, 7,183 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Tube
- Condition: Cracked
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND PYLON FORWARD FIRE SUPPRESSION PICCOLO TUBE CRACKED. REPLACED TUBE PER AMM 20-21-11.
